1mg, best e pharmacy in India

FEVASTIN 150 MG INJECTION

generic_icon
MRP: Rs. 11.64 for 1 vial(s) (2 ML injection each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for FEVASTIN

Paracetamol(150 mg)

food interaction for FEVASTIN

alcohol interaction for FEVASTIN

pregnancy interaction for FEVASTIN

lactation interaction for FEVASTIN

food
alcohol
pregnancy
lactation
It is better to take Fevastin 150 mg injection with food.
Fevastin 150 mg injection may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Fevastin 150 mg injection may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Fevastin 150 mg injection is probably safe to use during breastfeeding. Please consult your doctor.
SAFE

SALT INFORMATION for FEVASTIN

Paracetamol(150 mg)

Uses

Fevastin 150 mg injection is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever.

How it works

Fevastin 150 mg injection belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Fevastin 150 mg injection reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

SUBSTITUTES for FEVASTIN

8 Substitutes
Sorted By
RelevancePrice
  • FEBRINIL 150MG INJECTION
    (3 ML injection in vial)
    Maneesh Pharmaceuticals Ltd
    Rs. 3.91/ML of injection
    generic_icon
    Rs. 11.73
    save 33% more per ML of injection
  • FEBRINIL 150MG INJECTION
    (15 ML injection in vial)
    Maneesh Pharmaceuticals Ltd
    Rs. 1.80/ML of injection
    generic_icon
    Rs. 27.05
    save 69% more per ML of injection
  • PCM 150MG INJECTION
    (2 ML injection in vial)
    Intas Pharmaceuticals Ltd
    Rs. 2.50/ML of injection
    generic_icon
    Rs. 5
    save 57% more per ML of injection
  • METACIN 150 MG INJECTION
    (2 ML injection in vial)
    Themis Medicare Ltd
    Rs. 3.97/ML of injection
    generic_icon
    Rs. 7.94
    save 32% more per ML of injection
  • BIOCETAMOL 150 MG INJECTION
    (2 ML injection in vial)
    Biochem Pharmaceutical Industries
    Rs. 1.88/ML of injection
    generic_icon
    Rs. 3.75
    save 68% more per ML of injection

Top Physicians

  • Dr. Khoobsurat Najma
    MBBS
    4.9
  • Dr. Prabhat Kumar Jha
    MBBS, MD
    4.7
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
    4.6
  • Dr. R. S. Rawat
    MBBS, MD
    4.5
  • Dr. P. R. Aryan
    MBBS, Diploma
    4.3

Expert advice for FEVASTIN

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions for FEVASTIN

Paracetamol

Q.Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever

Q.Does paracetamol make you drowsy / sleepy?
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness

Q.Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. It is not an antibiotic

Q.Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol

Q.Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Articles


Content on this page was last updated on 30 August, 2016, by Dr. Varun Gupta (MD Pharmacology)